# SDR MALA976440

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 4 & 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 4 & 5 COMING UNSECURED.  MAINTENANCE RESECURED EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 4 & 5.
